Browse by Fellow

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 45.

Athreya, Krishna B. ; Athreya, Siva R. ; Iyer, Srikanth K. (2010) Critical age-dependent branching Markov processes and their scaling limits Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 120 (3). pp. 363-385. ISSN 0253-4142

Athreya, K. B. ; Hwang, Chii-Ruey (2010) Gibbs measures asymptotics Sankhya A - Mathematical Statistics and Probability, 72 (1). pp. 191-207. ISSN 0976-836X

Athreya, Krishna B. ; Bishnu, Monisankar (2010) On the efficiency of 'single window' Economic Theory, 43 (2). pp. 207-226. ISSN 0938-2259

Athreya, K. B. (2009) Entropy maximization Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 119 (4). pp. 531-539. ISSN 0253-4142

Athreya, K. B. ; Nadkarni, M. G. (2009) Mathematics of risk taking Resonance - Journal of Science Education, 14 (1). pp. 66-79. ISSN 0971-8044

Athreya, K. B. (2008) Growth rates for pure birth Markov chains Statistics & Probability Letters, 78 (12). pp. 1534-1540. ISSN 0167-7152

Athreya, Krishna B. ; Ghosh, Arka P. ; Sethuraman, Sunder (2008) Growth of preferential attachment random graphs via continuous-time branching processes Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 118 (3). pp. 473-494. ISSN 0253-4142

Athreya, K. B. (2008) Unit ball in high dimensions Resonance - Journal of Science Education, 13 (4). pp. 334-342. ISSN 0971-8044

Athreya, K. B. (2007) Relative growth rates Resonance - Journal of Science Education, 12 (11). pp. 22-31. ISSN 0971-8044

Athreya, K. B. (2007) The Shrinking unit ball Resonance - Journal of Science Education, 12 (11). pp. 89-90. ISSN 0971-8044

Athreya, K. B. (2004) From the mathematics olympiad to the maximum principle Resonance - Journal of Science Education, 9 (1). pp. 86-90. ISSN 0971-8044

Athreya, K. B. ; Delampady, Mohan ; Krishnan, T. (2003) Markov Chain Monte Carlo methods: 2. The Markov Chain Case Resonance - Journal of Science Education, 8 (7). pp. 63-75. ISSN 0971-8044

Athreya, Krishna B. ; Majumdar, Mukul (2003) Estimating the stationary distribution of a Markov chain Economic Theory, 21 (2-3). pp. 729-742. ISSN 0938-2259

Athreya, K. B. ; Delampady, Mohan ; Krishnan, T. (2003) Markov Chain Monte Carlo methods: 3. Statistical concepts Resonance - Journal of Science Education, 8 (10). pp. 8-19. ISSN 0971-8044

Athreya, K. B. ; Delampady, Mohan ; Krishnan, T. (2003) Markov Chain Monte Carlo methods: 4. Statistical applications Resonance - Journal of Science Education, 8 (12). pp. 18-32. ISSN 0971-8044

Athreya, K. B. ; Schuh, H. -J. (2003) Random logistic maps II. The critical case Journal of Theoretical Probability, 16 (4). pp. 813-830. ISSN 0894-9840

Athreya, Krishna B. (2003) Stationary measures for some Markov chain models in ecology and economics Economic Theory, 23 (1). p. 107. ISSN 0938-2259

Athreya, K. B. ; Dai, Jack (2000) Random logistic maps I Journal of Theoretical Probability, 13 (2). pp. 595-608. ISSN 0894-9840

Athreya, Krishna B. ; Fukuchi, Jun-ichiro ; Lahiri, Soumendra N. (1999) On the bootstrap and the moving block bootstrap for the maximum of a stationary process Journal of Statistical Planning and Inference, 76 (1-2). pp. 1-17. ISSN 0378-3758

Athreya, K. B. ; Lahiri, S. N. ; Wu, Wei (1998) Inference for heavy tailed distributions Journal of Statistical Planning and Inference, 66 (1). pp. 61-75. ISSN 0378-3758

Athreya, Krishna B. ; Fukuchi, Jun-ichiro (1997) Confidence intervals for endpoints of a c.d.f. via bootstrap Journal of Statistical Planning and Inference, 58 (2). pp. 299-320. ISSN 0378-3758

Athreya, K. B. (1997) The vacillating mathematician: 2. A stochastic version Resonance - Journal of Science Education, 2 (2). pp. 34-40. ISSN 0971-8044

Athreya, K. B. (1997) The vacillating mathematician: 1. Where does she end up? Resonance - Journal of Science Education, 2 (1). pp. 16-24. ISSN 0971-8044

Athreya, K. B. ; Weerasinghe, A. P. N. (1995) Ergodic theorems for transient one-dimensional diffusions Stochastic Processes and their Applications, 58 (1). pp. 173-185. ISSN 0304-4149

Athreya, K. B. (1993) Rates of decay for the survival probability of a mutant gene II the multitype case Journal of Mathematical Biology, 32 (1). pp. 45-53. ISSN 0303-6812

Athreya, K. B. ; Fuh, C. D. (1992) Bootstrapping Markov chains: countable case Journal of Statistical Planning and Inference, 33 (3). pp. 311-331. ISSN 0378-3758

Athreya, K. B. ; Weerasinghe, A. (1992) Reflecting ito processes in a stochastic control problem Mathematics of Operations Research, 17 (3). pp. 740-750. ISSN 0364-765X

Athreya, K. B. (1991) Rates of decay for the survival probability of a mutant gene Journal of Mathematical Biology, 30 (6). pp. 577-581. ISSN 0303-6812

Athreya, Krishna B. ; Anderson, Kevin K. (1988) A note on conjugate π-variation and a weak limit theorem for the number of renewals Statistics & Probability Letters, 6 (3). pp. 151-154. ISSN 0167-7152

Anderson, Kevin K. ; Athreya, Krishna B. (1988) A strong renewal theorem for generalized renewal functions in the infinite mean case Probability Theory and Related Fields, 77 (4). pp. 471-479. ISSN 0178-8051

Athreya, Krishna B. (1987) Modified bessel function asymptotics via probability Statistics & Probability Letters, 5 (5). pp. 325-327. ISSN 0167-7152

Athreya, Krishna B. ; Pantula, Sastry G. (1986) A note on strong mixing of ARMA processes Statistics & Probability Letters, 4 (4). pp. 187-190. ISSN 0167-7152

Athreya, K. B. (1986) Another conjugate family for the normal distribution Statistics & Probability Letters, 4 (2). pp. 61-64. ISSN 0167-7152

Athreya, K. B. (1986) Darling and Kac revisited Sankhya: The Indian Journal of Statistics Series A, 48 . pp. 255-266. ISSN 0581-572x

Athreya, K. B. (1985) On the range of recurrent Markov chains Statistics & Probability Letters, 3 (3). pp. 143-145. ISSN 0167-7152

Athreya, Krishna B. ; Ghosh, Malay ; Low, Leone Y. ; Sen, Pranab K. (1984) Laws of large numbers for bootstrapped U-statistics Journal of Statistical Planning and Inference, 9 (2). pp. 185-194. ISSN 0378-3758

Athreya, K. B. (1983) Strong law for the bootstrap Statistics & Probability Letters, 1 (3). pp. 147-150. ISSN 0167-7152

Athreya, Krishna B. ; Ney, Peter (1982) A renewal approach to the Perron-Frobenius theory of non-negative kernels on general state spaces Mathematische Zeitschrift, 179 (4). pp. 507-529. ISSN 0025-5874

Athreya, K. B. ; Tweedie, R. L. ; Vere-Jones, D. (1980) Asymptotic behaviour of point processes with Markov-dependent intervals Mathematische Nachrichten, 99 (1). pp. 301-313. ISSN 0025-584X

Athreya, K. B. ; Neya, P. E. (1978) Limit theorems for semi-Markov processes Bulletin of the Australian Mathematical Society, 19 . pp. 283-294. ISSN 1755-1633

Athreya, K. B. ; Ney, P. (1978) A new approach to the limit theory of recurrent Markov chains Transactions of the American Mathematical Society, 245 . pp. 493-501. ISSN 0002-9947

Athreya, K. B. ; Keiding, Niels (1977) Estimation theory for continuous-time branching processes Sankhya: The Indian Journal of Statistics Series A, 39 . pp. 101-123. ISSN 0581-572x

Kumar, N. ; Athreya, K. B. (1973) A three dimensional ferromagnetic Ising 'Fluid' model Pramana - Journal of Physics, 1 (2). pp. 98-103. ISSN 0304-4289

Athreya, K. B. ; Subramanian, R. R. ; Kumar, N. (1972) On the problem of non-transport of electrons in disordered systems (Anderson localization) Current Science, 41 (24). pp. 867-870. ISSN 0011-3891

Athreya, Krishna B. (1971) Some refinements in the theory of supercritical multitype Markov branching processes Probability Theory and Related Fields, 20 (1). pp. 47-57. ISSN 0178-8051

This list was generated on Thu Apr 24 22:10:00 2014 IST.